# SDR HEEA060078

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER/GENERATOR MALFUNCTIONS AFTER APPROXIMATELY 10 MINUTES IN WARM-UP FLIGHT.
